# SDR VNAA20231126006

- Difficulty date: October 12, 2023
- Submitted: November 26, 2023
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 20,514 hours, 18,539 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION ON SIDE SEAT TRACK LH/RH FROM FS364.00 TO FS977.00 AT CABIN PAX.   ON SIDE SECTION SEAT TRACK LH FROM FS364.00 TO FS720.85, SECTION SIDE SEAT TRACK LH FROM FS913.00 TO FS977.00 AND SECTION SIDE SEAT TRACK RH FROM FS 565.00 TO 669.40 WERE CLEANED AND NO DAMAGE FOUND PER CRJ 900 SRM 51-26-00-001-001-A01 AND SRM 51-11-00-001-001-A01, EVALUATED, ON SECTION SIDE SEAT TRACK RH FROM FS364.00 TO FS565.00, SECTION SIDE SEAT TRACK RH FROM FS669.40 TO 761.85 AND SECTION SIDE SEAT TRACK LH FROM FS744.15 TO FS913.00,THEREFORE IT IS OUT LIMITS PER CRJ900 SRM 53-21-49-101-001-A01, CRJ900 SRM 53-41-49-101-001-A02 AND CRJ900 SRM 53-51-49-101-001-A02 AND NEW SECTION SIDE SEAT TRACK RH FROM FS364.00 TO FS565.00, SECTION SIDE SEAT TRACK RH FROM FS669.40 TO 761.85, SECTION SIDE SEAT TRACK RH FROM FS785.15 TO FS977.00 AND SECTION SIDE SEAT TRACK LH FROM FS744.15 TO FS761.85 AND SECTION SIDE SEAT TRACK LH FROM FS785.15 TO FS913.00 WERE REPLACED PER CRJ900 AMM 53-00-49-400-801 (CONFIG A12).
